Erratum: On nonstrict means (Aequationes Mathematicae (1997) 54:3 (308-327))

J. Fodor, Jean Luc Marichal

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)318-320
Number of pages3
JournalAequationes Mathematicae
Volume71
Issue number3
DOIs
Publication statusPublished - Jun 2006

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Erratum : On nonstrict means (Aequationes Mathematicae (1997) 54:3 (308-327)). / Fodor, J.; Marichal, Jean Luc.

In: Aequationes Mathematicae, Vol. 71, No. 3, 06.2006, p. 318-320.

Research output: Contribution to journalArticle

@article{e65aaf17000f4e9fb0c72a78a9a2bdbb,
title = "Erratum: On nonstrict means (Aequationes Mathematicae (1997) 54:3 (308-327))",
author = "J. Fodor and Marichal, {Jean Luc}",
year = "2006",
month = "6",
doi = "10.1007/s00010-004-2768-0",
language = "English",
volume = "71",
pages = "318--320",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Erratum

T2 - On nonstrict means (Aequationes Mathematicae (1997) 54:3 (308-327))

AU - Fodor, J.

AU - Marichal, Jean Luc

PY - 2006/6

Y1 - 2006/6

UR - http://www.scopus.com/inward/record.url?scp=33745319244&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745319244&partnerID=8YFLogxK

U2 - 10.1007/s00010-004-2768-0

DO - 10.1007/s00010-004-2768-0

M3 - Article

AN - SCOPUS:33745319244

VL - 71

SP - 318

EP - 320

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 3

ER -